Pacific Journal of Mathematics

Residual finiteness of finitely generated commutative semigroups.

W. Homer Carlisle

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 99-101.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971270

Mathematical Reviews number (MathSciNet)
MR0279212

Zentralblatt MATH identifier
0211.04202

Subjects
Primary: 20.92

Citation

Carlisle, W. Homer. Residual finiteness of finitely generated commutative semigroups. Pacific J. Math. 36 (1971), no. 1, 99--101. https://projecteuclid.org/euclid.pjm/1102971270


Export citation

References

  • [1] G. Birkhoff, Subdrectunionsin universalalgebra, Bull. Amer. Math. Soc. 50 (1944), 764-768.
  • [2] A. P. Biryukov, Some algorithmic problems for finitely defined commutativesemi- groups, Sibirsk. Mat. Z. 8 (1967), 525-534.
  • [3] T. Evans, Some connections between residual finiteness, finite embeddabilityand the word problem, J. London Math. Soc. (2) 1 (1969), 399-403.
  • [4] P. Freyd, Finiteness theorem for commutative semigroups, Proc. Amer. Math. Soc. 19 (1968), 1003.
  • [5] G. Lallement, On a theorem of Malcev (to appear)
  • [6] A. I. Malcev, On homomorphisms onto finite groups, Uch. Zap. Ivanov. Gos. Ped. Inst. 18 (1958), 49-60.
  • [7] L. Redei, Theorie der endlich erzeugbaren kommutativenHalbgruppen, Hamburger Mathematische Einzelschriften, Heft 41, Physica-Verlag, Wurzburg, 1963.
  • [8] B. M. Schein, Homomorphisms and subdirect decompositions of semigroups, Pacific J. Math. 17 (1966), 529-547.